2 doctors weighed in:

Do most people who take oxycontin experience severe side effects, like nausea?

2 doctors weighed in
Dr. David Rosenfeld
Pain Management

In brief: Some

Adverse effects like nausea and sedation are seen in some by not all patients given Oxycontin (and evey other opioid).

In brief: Some

Adverse effects like nausea and sedation are seen in some by not all patients given Oxycontin (and evey other opioid).
Dr. David Rosenfeld
Dr. David Rosenfeld
Thank
Dr. Sassan Hassassian
Anesthesiology

In brief: No

Oxycontin is essentially extended release form of oxycodone which is a very powerful narcotic medicine.
Almost all narcotics can cause some nausea. This is not necessarily a unique characteristic of oxycontin. Most of these side effects abate over time for patients who need to take the medicine on a long-term basis.

In brief: No

Oxycontin is essentially extended release form of oxycodone which is a very powerful narcotic medicine.
Almost all narcotics can cause some nausea. This is not necessarily a unique characteristic of oxycontin. Most of these side effects abate over time for patients who need to take the medicine on a long-term basis.
Dr. Sassan Hassassian
Dr. Sassan Hassassian
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
18 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors